# SDR 96ZZZX2243

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1086
- Make and model: Gulstm GIV
- Aircraft serial: 1086
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Pipe
- Part number: 38460912
- Condition: Worn
- Location: Apu Plenum
- Part time: 1,802 hours
- Component: Garrtt, GTCP36100G
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DISTORTION IN PLENUM EXHAUST PIPE, 12 O'CLOCK POSITION, DID NOT EXCEED MFG LIMIT OF .50 INCH.  APU REMOVED FOR REPAIR AND 2,100 HOUR OVERHAUL C/W.  SUSPECT CAUSE, HOT AIR LEAK INSIDE OF PLENUM.  TEAR DOWN REVEALED CRACK IN TURBINE NOZZLE.
